INEQUALITIES VIA GENERALIZED h-CONVEX FUNCTIONS
Journal Title: Проблемы анализа-Issues of Analysis - Year 2018, Vol 7, Issue 2
Abstract
In the paper, we establish some new Hermite-Hadamard-Fej´er type inequalities via generalized h-convex functions, Toader-like convex functions and their variant forms. Several special cases are also discussed. Results proved in this paper can be viewed as significant new contributions in this field.
Authors and Affiliations
M. A. Noor, K. I. Noor, F. Safdar
Cauchy projectors on non-smooth and non-rectifiable curves
Let f (t) be defined on a closed Jordan curve Γ that divides the complex plane on two domains D + , D − , ∞ ∈ D − . Assume that it is representable as a difference f (t) = F + (t) − F − (t), t ∈ Γ, where F ± (t) are limi...
QUASI-ISOMETRIC MAPPINGS AND THE P-MODULI OF PATH FAMILIES
In this article, we study a connection between quasiisometric mappings of n-dimensional domains and the p-moduli of path families. In particular, we obtain explicit (and sharp) estimates for the distortion of the p-modul...
The relative Renyi dimensions
В работе вводятся понятия относительных размерностей Реньи для покрытий, упаковок и разбиений, а так же устанавливаются некоторые связи между ними.
ORLICZ SPACES OF DIFFERENTIAL FORMS ON RIEMANNIAN MANIFOLDS: DUALITY AND COHOMOLOGY
We consider Orlicz spaces of differential forms on a Riemannian manifold. A Riesz-type theorem about the functionals on Orlicz spaces of forms is proved and other duality theorems are obtained therefrom. We also extend t...
Volume and area of intersection of a ball and an infinite parallelepiped
В статье рассматривается тело, являющиеся пересечением шара и прямого произведения квадрата на прямую (бесконечный параллелепипед), причем диаметр шара лежит на оси симметрии параллелепипеда. Вычисляются объем и площадь...